Asymptotic analysis of a new piecewise-linear chaotic system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

32 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)147-157
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number1
Publication statusPublished - 2002


Dynamical behavior of a new piecewise-linear continuous-time three-dimensional autonomous chaotic system is studied. System equilibria and their stabilities are discussed. Routes to chaos and bifurcations of the system are demonstrated with various numerical examples, where the chaotic features are justified numerically via computing the system fractal dimensions, Lyapunov exponents and power spectrum.